# SDR AALA201909109006

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 86,174 hours, 13,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY LIGHT BATTERIES FAIL TEST WHILE ACCOMPLISHING JOB CARD 33C20033002. REMOVED AND REPLACED ALL 8 BATTERIES WITH FULLY CHARGED UNITS IAW AMM 33-51-00. OPS CHECK NORMAL.
